# SDR UALA2013051003277

- Difficulty date: May 9, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 759
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN FUSELAGE SKIN BS 759,  9 INCHES BELOW S26L.   INSTALLED REPAIR DOUBLER ON SKIN IAW SRM 53-00-01 FIG 201 REPAIR 2.  ACCOMPLISHED HFEC IAW NDT 51-00-19 & 51-00-16 NO CRACKS FOUND.  MAJOR REPAIR.
